# SDR ASAA0040144

- Difficulty date: December 7, 2000
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6977263
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK INSPECTION, FOUND APU COMPARTMENT FORWARD FUSELAGE HINGE CUTOUT GOUGED.  BLENDED GOUGED AREA AND INSTALLED DOUBLER IAW EA 5330-01384.  (M)
